# SDR DALA2024071807246

- Difficulty date: July 15, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 78,378 hours, 31,319 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 697 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/. 3L DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: T/S GIRT BAR PROX SWITCH ON 3L DOOR PER B757 AMM 25-66. REMOVED DEBRIS FROM 3L DOOR GIRT BAR INDICATOR LIGHT SOCKET AND RELAMP PER B757 AMM 33-51. OPS CK GOOD. (0449373)
